# SDR QXEA200301062

- Difficulty date: September 4, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 11,431 hours, 16,185 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 9709040
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 9,528 hours, 13,314 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2115 SMOKE IN COCKPIT AND CABIN AFTER NO.2 BLEED SELECTED ON. REMOVED AND REPLACED ACM. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
